A Caltech Library Service

Reflexivity of the length function

Halperin, Israel and Luxemburg, W. A. J. (1957) Reflexivity of the length function. Proceedings of the American Mathematical Society, 8 . pp. 496-499. ISSN 0002-9939.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


[no abstract]

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1957 American Mathematical Society. Received by the editors August 2, 1956. Canadian Government Overseas-Award Fellow, 1954-1955. Fellow of the National Research Council of Canada.
Funding AgencyGrant Number
National Research Council of CanadaUNSPECIFIED
Classification Code:MSC: Primary 46.1X
Record Number:CaltechAUTHORS:20181009-151135685
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:90216
Deposited By: Joy Painter
Deposited On:10 Oct 2018 17:32
Last Modified:03 Oct 2019 20:23

Repository Staff Only: item control page